Alert archive / Texas / Severe Thunderstorm Warnings in 2017

Severe Thunderstorm Warning 83, NWS San Angelo, TX

May 18, 2017Runnels County, Taylor County, Texas

NWS San Angelo, TX issued this severe thunderstorm warning at May 18, 2017, 10:29 PM CDT for Runnels County, Taylor County, Texas. It was in force for 46 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
May 18, 2017, 10:29 PM CDT (03:29 UTC)
Expired
May 18, 2017, 11:15 PM CDT
In force
46 min
Issued by
NWS San Angelo, TX
Area
Storm-based polygon
Hail
1.25 in
Wind
60.0 mph

Counties Runnels County, TX, Taylor County, TX

The radar

The Dyess AFB radar (KDYX), 84 km from the middle of the area, began a volume at 03:33 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 18, 1:55 PM CDTTornado WatchSPC10 hr

The nearest sounding before it

Midland Regional, TX (KMAF), launched 00:00Z, 3.5 hours before the alert went out and 209 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Midland Regional, TX at 00:00Z on 2017-05-19Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Midland Regional, TX at 00:00Z on 2017-05-19The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -8 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
4527 m above ground
0-6 km bulk shear
35 kt
0-1 km storm-relative helicity
-8 m²/s²
0-3 km storm-relative helicity
181 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

530 
WUUS54 KSJT 190329
SVRSJT
TXC399-441-190415-
/O.NEW.KSJT.SV.W.0083.170519T0329Z-170519T0415Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service San Angelo TX
1029 PM CDT THU MAY 18 2017

The National Weather Service in San Angelo has issued a

* Severe Thunderstorm Warning for...
  Southwestern Taylor County in west central Texas...
  Northeastern Runnels County in west central Texas...

* Until 1115 PM CDT

* At 1027 PM CDT, a severe thunderstorm was located over Happy
  Valley, or 12 miles northwest of Winters, moving east at 25 mph.

  HAZARD...60 mph wind gusts and half dollar size hail. 

  SOURCE...Radar indicated. 

  IMPACT...Hail damage to vehicles is expected. Expect wind damage 
           to roofs, siding, and trees. 

* This severe thunderstorm will be near,
  Bradshaw around 1055 PM CDT. 
  Tuscola around 1110 PM CDT. 

Other locations impacted by this severe thunderstorm include Lake
Abilene, Drasco, Camp Tonkawa, Us-277 Near The Runnels-Nolan-
Taylor County Intersection, Pumphrey and Ovalo.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

A tornado watch remains in effect until midnight CDT for west central
Texas.

LAT...LON 3202 9972 3204 10016 3208 10016 3209 10015
      3219 10015 3234 9985
TIME...MOT...LOC 0327Z 261DEG 21KT 3210 10008 

HAIL...1.25IN
WIND...60MPH
 
$$

PO
4 follow-up statements
231 
WWUS54 KSJT 190342
SVSSJT

Severe Weather Statement
National Weather Service San Angelo TX
1042 PM CDT THU MAY 18 2017

TXC399-441-190415-
/O.CON.KSJT.SV.W.0083.000000T0000Z-170519T0415Z/
Taylor TX-Runnels TX-
1042 PM CDT THU MAY 18 2017

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1115 PM CDT
FOR SOUTHWESTERN TAYLOR AND NORTHEASTERN RUNNELS COUNTIES...

At 1041 PM CDT, a severe thunderstorm was located near Bradshaw, or
10 miles north of Winters, moving east at 25 mph.

HAZARD...60 mph wind gusts and half dollar size hail. 

SOURCE...Radar indicated. 

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees. 

This severe storm will be near...
  Bradshaw around 1055 PM CDT. 
  Tuscola around 1110 PM CDT. 

Other locations impacted by this severe thunderstorm include Lake
Abilene, Drasco, Camp Tonkawa, Us-277 Near The Runnels-Nolan-
Taylor County Intersection, Pumphrey and Ovalo.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

A tornado watch remains in effect until midnight CDT for west central
Texas.

LAT...LON 3202 9972 3204 10016 3208 10016 3209 10015
      3219 10015 3234 9985
TIME...MOT...LOC 0341Z 261DEG 21KT 3211 9998 

HAIL...1.25IN
WIND...60MPH
 
$$

PO
576 
WWUS54 KSJT 190344
SVSSJT

Severe Weather Statement
National Weather Service San Angelo TX
1044 PM CDT THU MAY 18 2017

TXC399-441-190415-
/O.CON.KSJT.SV.W.0083.000000T0000Z-170519T0415Z/
Taylor TX-Runnels TX-
1044 PM CDT THU MAY 18 2017

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1115 PM CDT
FOR SOUTH CENTRAL TAYLOR AND NORTHEASTERN RUNNELS COUNTIES...

At 1043 PM CDT, a severe thunderstorm was located near Bradshaw, or
10 miles north of Winters, moving east at 25 mph.

HAZARD...60 mph wind gusts and half dollar size hail. 

SOURCE...Radar indicated. 

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees. 

This severe storm will be near...
  Bradshaw around 1055 PM CDT. 
  Tuscola around 1110 PM CDT. 

Other locations impacted by this severe thunderstorm include Lake
Abilene, Drasco, Camp Tonkawa and Ovalo.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

A tornado watch remains in effect until midnight CDT for west central
Texas.

LAT...LON 3202 9972 3205 10002 3207 10005 3213 10008
      3218 10004 3234 9985
TIME...MOT...LOC 0343Z 261DEG 21KT 3212 9997 

HAIL...1.25IN
WIND...60MPH
 
$$

PO
361 
WWUS54 KSJT 190355
SVSSJT

Severe Weather Statement
National Weather Service San Angelo TX
1055 PM CDT THU MAY 18 2017

TXC399-190404-
/O.CAN.KSJT.SV.W.0083.000000T0000Z-170519T0415Z/
Runnels TX-
1055 PM CDT THU MAY 18 2017

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN RUNNELS COUNTY IS
CANCELLED...
    
The severe thunderstorm which prompted the warning has moved out of 
the warned area. Therefore, the warning has been cancelled.

A tornado watch remains in effect until midnight CDT for west central
Texas.

LAT...LON 3232 9984 3230 9983 3208 9975 3208 9985
      3211 9993 3213 9997 3216 10001 3219 9999
TIME...MOT...LOC 0354Z 261DEG 21KT 3213 9990 

$$

TXC441-190415-
/O.CON.KSJT.SV.W.0083.000000T0000Z-170519T0415Z/
Taylor TX-
1055 PM CDT THU MAY 18 2017

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1115 PM CDT
FOR SOUTH CENTRAL TAYLOR COUNTY...

At 1054 PM CDT, a severe thunderstorm was located over Bradshaw, or
12 miles north of Winters, moving east at 25 mph.

HAZARD...60 mph wind gusts and half dollar size hail. 

SOURCE...Radar indicated. 

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees. 

This severe storm will be near...
  Tuscola around 1110 PM CDT. 

Other locations impacted by this severe thunderstorm include Lake
Abilene, Ovalo and Camp Tonkawa.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

A tornado watch remains in effect until midnight CDT for west central
Texas.

LAT...LON 3232 9984 3230 9983 3208 9975 3208 9985
      3211 9993 3213 9997 3216 10001 3219 9999
TIME...MOT...LOC 0354Z 261DEG 21KT 3213 9990 

HAIL...1.25IN
WIND...60MPH
 
$$

PO
298 
WWUS54 KSJT 190401
SVSSJT

Severe Weather Statement
National Weather Service San Angelo TX
1101 PM CDT THU MAY 18 2017

TXC441-190415-
/O.CON.KSJT.SV.W.0083.000000T0000Z-170519T0415Z/
Taylor TX-
1101 PM CDT THU MAY 18 2017

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1115 PM CDT
FOR SOUTH CENTRAL TAYLOR COUNTY...

At 1101 PM CDT, a severe thunderstorm was located near Bradshaw, or
13 miles northeast of Winters, moving east at 25 mph.

HAZARD...Golf ball size hail and 60 mph wind gusts. 

SOURCE...Radar indicated. 

IMPACT...People and animals outdoors will be injured. Expect hail 
         damage to roofs, siding, windows, and vehicles. Expect wind 
         damage to roofs, siding, and trees. 

This severe storm will be near...
  Tuscola around 1110 PM CDT. 

Other locations impacted by this severe thunderstorm include Lake
Abilene, Ovalo and Camp Tonkawa.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

A tornado watch remains in effect until midnight CDT for west central
Texas.

LAT...LON 3232 9984 3230 9983 3208 9975 3208 9985
      3211 9990 3214 9992 3216 9995 3220 9996
TIME...MOT...LOC 0401Z 261DEG 21KT 3214 9985 

HAIL...1.75IN
WIND...60MPH
 
$$

PO

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS San Angelo, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at May 18, 6:57 PM CDT, 3 hours 32 minutes earlier.

Area forecast discussion, May 18, 6:57 PM CDT, 3 hours 32 minutes before
Area Forecast Discussion...UPDATED
National Weather Service San Angelo TX
657 PM CDT Thu May 18 2017

.AVIATION...
/00Z TAFS/

Scattered thunderstorms continue to develop this evening across
the area east of a Haskell to Ballinger line. While the
possibility of convective redevelopment cannot be ruled out
tonight, uncertainty in placement precludes an inclusion of
TSRA at our TAF sites at this time. Carrying VCTS at KABI and
KSJT until 02Z, and will closely monitor radar trends and update
if needed. VFR conditions are expected through early tonight. Low
cloud development/expansion to the north-northwest is expected
overnight with MVFR ceilings. Our southern terminals will be
affected shortly after 06Z, and KABI and KSJT should be affected
by 09Z. Low cloud cover should persist through Friday morning,
and ceilings should gradually climb above 3000 feet between 1 PM
and 3 PM Friday. Isolated to scattered thunderstorm development
will be possible after 3 PM Friday. South-southeast winds will
continue through the next 24 hours.

&&

.PREV DISCUSSION... /issued 341 PM CDT Thu May 18 2017/

SHORT TERM...
(Tonight and Friday)

A conditional forecast for severe weather tonight. Strong
instability was present with MUCAPES up to 4000 J/KG and 0-6KM shear
of 45 KTS. Afternoon storms have been to the north of West Central
Texas this afternoon...as surface convergence has been weak earlier
this afternoon. However low level convergence has significantly
increased from Sweetwater to Haskell...where isolated storms were
beginning to develop. If a storm does develop, it could become
severe very quickly with no cap in place. A tornado watch is in
effect for all but the southern tier of West Central Texas until 10
PM.

The better chance of storms may come in after midnight as the upper
low over Utah moves into N. New Mexico, with shortwave rounding it.
Could see some severe weather given the instability, but don't
expect an organized severe weather event.

Friday, the severe weather outlook day 2 again has a slight
risk/enhanced risk of severe thunderstorms as dryline will be along
San Angelo CWA western boundary...from IRAAN to Sweetwater and Roby.
Instabilities will still be high again, with a stronger upper
shortwave moving through in the afternoon...and severe storms
will again be possible along and east of the dryline.

LONG TERM...
(Friday night through next Thursday)

As another upper low moves out of the Central Rockies and over
the Southern Plains, a cold front will be pushed into West
Central Texas Friday night. From Friday night through Sunday
morning, the best chance of showers and thunderstorms will be over
our southeastern counties. Showers and thunderstorms will
generally be south of I-20 Sunday and Sunday night. Most of the
forecast area will have a chance of precipitation Monday through
Tuesday night as the next cold front pushes south through the
forecast area.

High pressure will build over the area on Wednesday bringing dry
weather to the forecast area. A return of southeast winds will
bring warmer temperatures with afternoon highs in the upper 80s
by Thursday.

&&

.PRELIMINARY POINT TEMPS/POPS...
Abilene 	 69  84  60  76 /  40  50  60  40
San Angelo 	 70  87  64  78 /  40  40  60  60
Junction 	 71  85  67  81 /  30  40  40  60
Brownwood 	 70  83  65  76 /  40  40  70  60
Sweetwater 	 67  87  58  76 /  40  30  50  20
Ozona      	 69  88  64  79 /  30  40  40  60

&&

.SJT WATCHES/WARNINGS/ADVISORIES...
None.
&&
Hazardous weather outlook, May 18, 3:48 PM CDT, 6 hours 41 minutes before
Hazardous Weather Outlook
National Weather Service San Angelo TX
348 PM CDT Thu May 18 2017

TXZ049-054-064>066-071>073-076>078-098-099-113-114-127-128-139-
140-154-155-168>170-192100-
Fisher-Nolan-Sterling-Coke-Runnels-Irion-Tom Green-Concho-
Crockett-Schleicher-Sutton-Haskell-Throckmorton-Jones-Shackelford-
Taylor-Callahan-Coleman-Brown-McCulloch-San Saba-Menard-Kimble-
Mason-
348 PM CDT Thu May 18 2017

This Hazardous Weather Outlook is for portions of west central
Texas.

Isolated to scattered thunderstorms to develop this afternoon and
evening across much of West Central Texas. Some storms will
become severe and significant severe weather is possible,
including very large hail, isolated tornadoes, damaging winds and
deadly lightning. The best potential for severe weather will be
along and north of a Mertzon to San Angelo to Brownwood line.

.DAY ONE...This Afternoon and Tonight

.DAYS TWO THROUGH SEVEN...Friday through Wednesday

The risk for severe weather will continue Friday across the area.
The main hazards will be large hail and damaging winds.

Saturday and Sunday...strong to severe storms are possible,
mainly along the Interstate 10 corridor.

.SPOTTER INFORMATION STATEMENT...

Spotter activation has been activated this afternoon and will
likely be needed Friday afternoon.

In the hours before

Local storm report, May 18, 7:56 PM CDT, 2 hours 33 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE SAN ANGELO TX
756 PM CDT THU MAY 18 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0739 PM     TSTM WND DMG     3 S CROSS CUT           31.99N  99.13W
05/18/2017                   BROWN              TX   TRAINED SPOTTER

            POWER LINES AND POWER POLES WERE BLOWN DOWN. LARGE
            TREES ALSO DOWN.

&&

CORRECTED REMARKS

EVENT NUMBER SJT1700083

19
Local storm report, May 18, 8:05 PM CDT, 2 hours 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SAN ANGELO TX
805 PM CDT THU MAY 18 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0804 PM     TORNADO          3 NW MAY                32.01N  98.96W
05/18/2017                   BROWN              TX   AMATEUR RADIO

            CONFIRMED REPORT OF A TORNADO ON THE GROUND.

&&

EVENT NUMBER SJT1700084

19
Local storm report, May 18, 8:21 PM CDT, 2 hours 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SAN ANGELO TX
821 PM CDT THU MAY 18 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0818 PM     TORNADO          N MAY                   31.98N  98.92W
05/18/2017                   BROWN              TX   AMATEUR RADIO

            A TORNADO WAS REPORTED IN THE VICINITY OF THE TOWN OF
            MAY ON HIGHWAY 183.

&&

EVENT NUMBER SJT1700085

19
Local storm report, May 18, 8:34 PM CDT, 1 hour 55 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SAN ANGELO TX
834 PM CDT THU MAY 18 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0830 PM     TORNADO          1 SE MAY                31.97N  98.91W
05/18/2017                   BROWN              TX   AMATEUR RADIO

            TRAINED SPOTTER REPORTED A TORNADO 1/8 TO 1/4 MILE WIDE
            AND LOCATED 1 MILE SOUTHEAST OF MAY.

&&

EVENT NUMBER SJT1700086

19
Local storm report, May 18, 8:39 PM CDT, 1 hour 50 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE SAN ANGELO TX
839 PM CDT THU MAY 18 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0804 PM     TORNADO          1 SE MAY                31.97N  98.91W
05/18/2017                   BROWN              TX   AMATEUR RADIO

            TIME OF REPORTE CORECTED TO 804 PM. TRAINED SPOTTER
            REPORTED A TORNADO 1/8 TO 1/4 MILE WIDE AND LOCATED 1
            MILE SOUTHEAST OF MAY.

&&

CORRECTED EVENT TIME...REMARKS

EVENT NUMBER SJT1700086

19
Local storm report, May 18, 10:14 PM CDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SAN ANGELO TX
1014 PM CDT THU MAY 18 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1001 PM     HAIL             BLACKWELL               32.09N 100.32W
05/18/2017  E1.00 INCH       NOLAN              TX   PUBLIC

            QUARTER SIZE HAIL WAS REPORTED.

&&

EVENT NUMBER SJT1700087

19

The office that day

Everything else NWS San Angelo, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 18, 7:01 PM CDTSevere Thunderstorm WarningSJTBrown, Callahan, Coleman, Taylor44 min
May 18, 7:21 PM CDTTornado WarningSJTBrown39 min
May 18, 7:45 PM CDTSevere Thunderstorm WarningSJTCallahan, Coleman45 min
May 18, 7:59 PM CDTTornado WarningSJTBrown31 min
May 18, 8:15 PM CDTTornado WarningSJTBrown45 min
May 18, 8:20 PM CDTSevere Thunderstorm WarningSJTBrown, Callahan, Coleman40 min
May 18, 8:37 PM CDTTornado Warning Tornado observedSJTBrown38 min
May 18, 8:51 PM CDTFlash Flood WarningSJTBrown, Callahan, Coleman5 hr
May 18, 9:11 PM CDTSevere Thunderstorm WarningSJTBrown34 min
May 18, 9:47 PM CDTSevere Thunderstorm WarningSJTCoke, Nolan, Runnels, Taylor43 min
May 18, 9:47 PM CDTSevere Thunderstorm WarningSJTBrown, San Saba28 min
May 18, 11:15 PM CDTSevere Thunderstorm WarningSJTCallahan, Taylor45 min
May 18, 11:34 PM CDTSevere Thunderstorm WarningSJTCallahan, Coleman, Taylor41 min
May 19, 12:15 AM CDTSevere Thunderstorm WarningSJTBrown, Callahan, Coleman60 min
May 19, 12:21 AM CDTSpecial Weather StatementSJTCallahan54 min
May 19, 12:26 AM CDTSevere Thunderstorm WarningSJTCallahan, Taylor49 min
May 19, 1:18 AM CDTSpecial Weather StatementSJTCallahan57 min
May 19, 2:36 AM CDTSpecial Weather StatementSJTFisher54 min
May 19, 2:57 AM CDTSpecial Weather StatementSJTNolan63 min
May 19, 3:20 AM CDTSevere Thunderstorm WarningSJTNolan55 min
May 19, 3:59 AM CDTSpecial Weather StatementSJTFisher61 min
May 19, 4:11 AM CDTSevere Thunderstorm WarningSJTFisher, Nolan49 min
May 19, 4:17 AM CDTAreal Flood AdvisorySJTFisher, Nolan118 min
May 19, 4:40 AM CDTFlash Flood WarningSJTNolan3 hr
May 19, 4:58 AM CDTSevere Thunderstorm WarningSJTNolan, Taylor62 min
May 19, 5:03 AM CDTSpecial Weather StatementSJTJones57 min
May 19, 5:47 AM CDTSpecial Weather StatementSJTJones, Shackelford58 min
May 19, 5:49 AM CDTSevere Thunderstorm WarningSJTCallahan, Jones, Shackelford, Taylor41 min
May 19, 6:16 AM CDTAreal Flood AdvisorySJTJones, Taylor119 min
May 19, 6:22 AM CDTSpecial Weather StatementSJTShackelford53 min
May 19, 6:34 AM CDTSevere Thunderstorm WarningSJTShackelford26 min
May 19, 6:48 AM CDTSevere Thunderstorm WarningSJTThrockmorton42 min
May 19, 7:56 AM CDTSpecial Weather StatementSJTFisher64 min
May 19, 8:04 AM CDTSevere Thunderstorm WarningSJTFisher, Nolan41 min
May 19, 8:44 AM CDTSevere Thunderstorm WarningSJTFisher, Jones, Nolan, Taylor46 min
May 19, 9:20 AM CDTAreal Flood AdvisorySJTFisher, Jones, Nolan3 hr
May 19, 9:29 AM CDTSevere Thunderstorm WarningSJTFisher, Jones46 min
May 19, 9:35 AM CDTSevere Thunderstorm WarningSJTFisher, Nolan40 min
May 19, 9:40 AM CDTSevere Thunderstorm WarningSJTHaskell, Jones, Shackelford50 min
May 19, 10:13 AM CDTSevere Thunderstorm WarningSJTFisher47 min
May 19, 10:21 AM CDTSevere Thunderstorm WarningSJTHaskell, Shackelford, Throckmorton39 min
May 19, 10:46 AM CDTSevere Thunderstorm WarningSJTThrockmorton44 min
May 19, 11:29 AM CDTSpecial Weather StatementSJTHaskell, Jones46 min
May 19, 11:30 AM CDTAreal Flood WarningSJTFisher, Nolan6 hr
May 19, 11:34 AM CDTSpecial Weather StatementSJTSterling41 min
May 19, 11:54 AM CDTSevere Thunderstorm WarningSJTHaskell, Throckmorton51 min
May 19, 12:01 PM CDTSevere Thunderstorm WarningSJTCoke, Sterling, Tom Green59 min
May 19, 12:31 PM CDTSevere Thunderstorm WarningSJTThrockmorton44 min
May 19, 12:46 PM CDTSpecial Weather StatementSJTTaylor44 min
May 19, 12:54 PM CDTSevere Thunderstorm WarningSJTCallahan, Jones, Taylor51 min
May 19, 12:59 PM CDTSpecial Weather StatementSJTCoke31 min
May 19, 1:17 PM CDTTornado Warning Tornado observedSJTJones, Taylor28 min
May 19, 1:32 PM CDTSpecial Weather StatementSJTCoke28 min
May 19, 1:53 PM CDTSevere Thunderstorm WarningSJTCoke, Runnels67 min
May 19, 2:56 PM CDTSpecial Weather StatementSJTTom Green49 min
May 19, 3:01 PM CDTSevere Thunderstorm WarningSJTTom Green44 min
May 19, 3:05 PM CDTSevere Thunderstorm WarningSJTCoke, Runnels, Taylor55 min
May 19, 3:24 PM CDTTornado WarningSJTRunnels, Taylor36 min
May 19, 3:34 PM CDTSevere Thunderstorm WarningSJTTom Green41 min
May 19, 3:45 PM CDTSevere Thunderstorm WarningSJTTom Green45 min
May 19, 3:55 PM CDTSevere Thunderstorm WarningSJTRunnels50 min
May 19, 4:04 PM CDTTornado Warning Tornado observedSJTRunnels26 min
May 19, 4:10 PM CDTSpecial Weather StatementSJTTaylor50 min
May 19, 4:30 PM CDTSpecial Weather StatementSJTRunnels45 min
May 19, 4:32 PM CDTTornado WarningSJTCallahan, Coleman, Runnels, Taylor28 min
May 19, 4:40 PM CDTSevere Thunderstorm WarningSJTCallahan, Runnels, Taylor36 min
May 19, 4:47 PM CDTSevere Thunderstorm WarningSJTCallahan, Runnels, Taylor12 min
May 19, 4:51 PM CDTSpecial Weather StatementSJTFisher39 min
May 19, 4:53 PM CDTSevere Thunderstorm WarningSJTTom Green52 min
May 19, 4:57 PM CDTSevere Thunderstorm WarningSJTConcho, Runnels, Tom Green48 min
May 19, 4:57 PM CDTTornado WarningSJTCallahan, Coleman, Runnels, Taylor33 min
May 19, 5:02 PM CDTSevere Thunderstorm WarningSJTColeman, Runnels43 min
May 19, 5:07 PM CDTSpecial Weather StatementSJTTaylor38 min
May 19, 5:11 PM CDTSevere Thunderstorm WarningSJTColeman, Concho, Runnels49 min
May 19, 5:23 PM CDTTornado WarningSJTColeman, Concho, Runnels37 min
May 19, 5:25 PM CDTSevere Thunderstorm WarningSJTCallahan, Coleman50 min
May 19, 5:34 PM CDTSpecial Weather StatementSJTHaskell41 min
May 19, 5:39 PM CDTSevere Thunderstorm WarningSJTConcho, Runnels, Tom Green51 min
May 19, 5:40 PM CDTSevere Thunderstorm WarningSJTHaskell, Jones50 min
May 19, 5:58 PM CDTSevere Thunderstorm WarningSJTColeman, Concho, Runnels47 min

Nearby

Severe Thunderstorm Warnings in Texas, 2017Every severe thunderstorm warning in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.